Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 221, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jul 11, 2011, 9:16 PM EDT for Morgan County, Perry County, Ohio. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2011, 9:16 PM EDT (01:16 UTC)
- Expired
- Jul 11, 2011, 10:15 PM EDT
- In force
- 59 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Morgan County, OH, Perry County, OH
The radar
The Cincinnati radar (KILN), 147 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.3 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4907 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 987 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 267 m²/s²
- Significant tornado parameter
- 5.9
- Supercell composite
- 33.6
The text
As transmitted, in the capitals the NWS used until 2016.
106
WUUS51 KRLX 120116
SVRRLX
OHC115-127-120215-
/O.NEW.KRLX.SV.W.0221.110712T0116Z-110712T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
916 PM EDT MON JUL 11 2011
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MORGAN COUNTY IN SOUTHEAST OHIO...
NORTHERN PERRY COUNTY IN SOUTHEAST OHIO...
* UNTIL 1015 PM EDT
* AT 912 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 14
MILES NORTHWEST OF GLENFORD...OR 16 MILES EAST OF REYNOLDSBURG...
AND MOVING SOUTHEAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CROOKSVILLE.
.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3992 8236 3992 8218 3990 8216 3982 8216
3982 8208 3978 8207 3977 8191 3965 8197
3993 8247 3994 8245
TIME...MOT...LOC 0116Z 296DEG 30KT 4002 8247
$$
082 follow-up statements
402
WWUS51 KRLX 120148
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
948 PM EDT MON JUL 11 2011
OHC115-127-120215-
/O.CON.KRLX.SV.W.0221.000000T0000Z-110712T0215Z/
MORGAN OH-PERRY OH-
948 PM EDT MON JUL 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR NORTHERN PERRY AND NORTHWESTERN MORGAN COUNTIES...
AT 948 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 9 MILES EAST OF GLENFORD...OR 9 MILES SOUTHWEST OF
ZANESVILLE...MOVING SOUTHEAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CROOKSVILLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM EDT
TUESDAY MORNING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL
WEST VIRGINIA.
&&
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3992 8236 3992 8218 3990 8216 3982 8216
3982 8208 3978 8207 3977 8191 3965 8197
3993 8247 3994 8245
TIME...MOT...LOC 0148Z 296DEG 30KT 3990 8216
$$
28457
WWUS51 KRLX 120212
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1012 PM EDT MON JUL 11 2011
OHC115-127-120222-
/O.EXP.KRLX.SV.W.0221.000000T0000Z-110712T0215Z/
MORGAN OH-PERRY OH-
1012 PM EDT MON JUL 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PERRY AND
NORTHWESTERN MORGAN COUNTIES WILL EXPIRE AT 1015 PM EDT...
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER OTHER WEAKER
THUNDERSTORMS IN THE AREA MAY PRODUCE GUSTY WINDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM EDT
TUESDAY MORNING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL
WEST VIRGINIA.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3992 8236 3992 8218 3990 8216 3982 8216
3982 8208 3978 8207 3977 8191 3965 8197
3993 8247 3994 8245
TIME...MOT...LOC 0212Z 296DEG 30KT 3981 8193
$$
28What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 8:26 PM EDT, 50 minutes earlier.
Area forecast discussion, Jul 11, 8:26 PM EDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 826 PM EDT MON JUL 11 2011 .SYNOPSIS... A WEAK COLD FRONT PUSHES SOUTHWARD TONIGHT AND TUESDAY. WEAK UPPER LEVEL DISTURBANCE MOVES ON WEDNESDAY. HIGH PRESSURE BUILDS WEDNESDAY NIGHT INTO THURSDAY. && .NEAR TERM /UNTIL 8 AM TUESDAY MORNING/... THE SEVERE THUNDERSTORM WATCH HAS BEEN CANCELLED. NUMEROUS LIGHTNING...AND SUB SEVERE DAMAGING WINDS WERE REPORTED AS A STORM COMPLEX BOWED ACROSS THE AREA DURING THE AFTERNOON AND EVENING HOURS. UPDATED POPS/WX/WIND AS THE ACTIVITY EXITED THE AREA. ADDITIONAL STORMS ARE EVIDENT OVER OHIO...AS THE ATMOSPHERE RECOVERED BY EARLY EVENING. THESE STORMS COULD ENTER OUR SOUTHEAST OHIO AROUND 04Z...AND PORTIONS OF WV OVERNIGHT. SOME OF THESE STORMS COULD BECOME SEVERE. WE WILL KEEP MONITORING CLOSELY THIS SITUATION...IN CASE WATHES OR WARNING ARE NEEDED. THERE IS A SLIGHT RISK FOR SEVERE STORMS FROM SPC TOMORROW TUESDAY. && .SHORT TERM /8 AM TUESDAY MORNING THROUGH THURSDAY/... TRIMMED BACK POPS TUES NIGHT INTO WEDS MORNING AS THE COLD FRONT WILL PUSH SOUTH...CLEARING OUR SOUTHERN COUNTIES BY 12Z WEDS. KEEP POPS IN FOR WEDS AFTERNOON AS THE UPPER TROUGH SWINGS THROUGH WITH A 500MB VORT MAX. VERY LIMITED MOISTURE IN THE POST FRONT ENVIRONMENT SHOULD LIMIT THE SHOWERS AND THUNDERSTORMS...BUT KEPT CHC POPS IN ALONG THE MAIN FORCING TO THE NORTH...AND IN THE SOUTH WHERE THERE IS A LITTLE MORE MOISTURE AVAILABILITY. AS UPPER TROUGH SWINGS THROUGH...POPS QUICKLY ERODE AS MOISTURE IN THE COLUMN DRIES UP. KEEP TEMPS NEAR GUIDANCE AS TEMPERATURES DROP BACK TO NEAR NORMAL. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... HPC FORECAST GENERALLY FOLLOWED...WITH SOME TWEAKS. SURFACE HIGH PRESSURE WILL PUSH EAST EARLY IN THE PERIOD. AS A RESULT...TEMPERATURES EARLY SHOULD BE COOLER...WITH READINGS RETURNING TO NORMAL LATER IN THE PERIOD. MAIN QUESTION FOR THIS PERIOD IS NORTHWEST FLOW EARLY IN THE PERIOD...WITH THE UPPER RIDGE BUILDING EAST ACROSS THE AREA. BECAUSE OF THIS...MAINTAINED HPC CHANCE/SLIGHT CHANCE POPS. POPS SHOULD BE SOMEWHAT DIURNAL IN NATURE. && .AVIATION /00Z TUESDAY THROUGH SATURDAY/... MVFR CONDITIONS WILL STILL POSSIBLE ACROSS CRW...HTS...BKW WHILE STORMS CONTINUE TO MOVE SOUTH AND SOUTHEAST THIS EVENING. VFR/MVFR CEILINGS WILL FOLLOW THIS STORM LINE IN MIST OR LIGHT FOG. IFR FOG POSSIBLE OVER HIGHER TERRAIN POST RAINFALL THROUGH AT LEAST MIDNIGHT. ADDITIONAL STORMS ARE DEVELOPING ACROSS OH...AS THE ATMOSPHERE PARTIALLY RECOVERED DURING THE LATE AFTERNOON HOURS. SOME OF THESE STORMS COULD REACH SOUTHEAST OH AROUND MIDNIGHT...AND PORTIONS OF WV OVERNIGHT. ATTM IT IS DIFFICULT TO PINPOINT THE EXACT TRAJECTORY OF THESE INDIVIDUAL STORMS AND OPTED TO KEEP THEM OUT OF THE TAFS. THIS LATER ACTIVITY IS IN RESPOND OF AN UPPER WAVE AND ITS ASSOCIATED COLD FRONT PROJECTED TO MOVE ACROSS THE AREA 06-12Z. RIVER AND VALLEY FOG SHOULD REDEVELOP DURING THE MORNING HOURS. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z WEDNESDAY... FORECAST CONFIDENCE: MEDIUM ALTERNATE SCENARIOS: CONVECTION OVER NRN WV MAY CAUSE BRIEF IFR CONDITIONS AND EXTEND FURTHER SOUTH THEN FORECAST AND RIVER-VALLEY FOG MAY BE MORE WIDESPREAD DURING THE MORNING HOURS. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. DATE TUE 07/12/11 UTC 1HRLY 00 01 02 03 04 05 06 07 08 09 10 11 EDT 1HRLY 20 21 22 23 00 01 02 03 04 05 06 07 CRW CONSISTENCY H H H H H H M M M M M M HTS CONSISTENCY H H H H H M M M M M L L BKW CONSISTENCY H H H H H H H H H M H H EKN CONSISTENCY H H H H H H H M L L L M PKB CONSISTENCY M M M M H M M M M M M M CKB CONSISTENCY H H H M M H H M M M M M AFTER 00Z WEDNESDAY... NO WIDESPREAD IFR CONDITIONS EXPECTED ATTM. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...JSH/ARJ/TAX NEAR TERM...ARJ SHORT TERM...TAX LONG TERM...JSH AVIATION...ARJ
Hazardous weather outlook, Jul 11, 7:59 PM EDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 759 PM EDT MON JUL 11 2011 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-130000- GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON- VINTON-MEIGS-GALLIA-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-WOOD- PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE- DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON- TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR- BARBOUR-POCAHONTAS-RANDOLPH- 759 PM EDT MON JUL 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 11, 6:46 PM EDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
646 PM EDT MON JUL 11 2011
VAZ004-WVZ005-024>026-033>036-112345-
BOONE WV-BUCHANAN VA-FAYETTE WV-LOGAN WV-MCDOWELL WV-MINGO WV-
RALEIGH WV-WAYNE WV-WYOMING WV-
646 PM EDT MON JUL 11 2011
...STRONG THUNDERSTORMS WILL AFFECT LOGAN...MCDOWELL...MINGO...
NORTHEASTERN BUCHANAN...RALEIGH...SOUTHEASTERN WAYNE...SOUTHERN
BOONE...SOUTHERN FAYETTE AND WYOMING COUNTIES...
AT 641 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 6 MILES
SOUTH OF RICHWOOD TO 19 MILES NORTHWEST OF BECKLEY TO 6 MILES SOUTH
OF LOUISA...MOVING SOUTH AT 25 MPH.
WIND GUSTS TO 55 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THESE
STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
THESE STORMS WILL BE NEAR WILSONDALE...NAOMA...WHARTON...AND THURMOND
AROUND 650 PM...BLAIR...BREEDEN...BALD KNOB...AND CHIEF LOGAN STATE
PARK AROUND 655 PM...VERDUNVILLE AND DINGESS AROUND 700 PM.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-64 NEAR BECKLEY
BETWEEN MILE MARKERS 120 AND 137...THE WEST VIRGINIA TURNPIKE BETWEEN
MILE MARKERS 28 AND 60.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3746 8209 3753 8199 3755 8213 3768 8231
3793 8249 3801 8249 3800 8225 3795 8229
3799 8214 3795 8147 3804 8080 3786 8075
3782 8092 3769 8088 3771 8096 3760 8107
3757 8119 3727 8142 3719 8168
26Local storm report, Jul 11, 6:52 PM EDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
652 PM EDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM HEAVY RAIN SALT ROCK 38.32N 82.22W
07/11/2011 M1.20 INCH CABELL WV TRAINED SPOTTER
FELL SINCE 6 PM.
&&
EVENT NUMBER RLX1100787
JSHSpecial weather statement, Jul 11, 7:10 PM EDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
710 PM EDT MON JUL 11 2011
KYZ102-103-105-WVZ005-120015-
BOYD KY-CARTER KY-LAWRENCE KY-WAYNE WV-
710 PM EDT MON JUL 11 2011
...A STRONG THUNDERSTORM WILL AFFECT BOYD...EASTERN CARTER...LAWRENCE
AND WESTERN WAYNE COUNTIES...
AT 709 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
YATESVILLE LAKE STATE PARK...MOVING SOUTHEAST AT 35 MPH.
WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
THIS STORM WILL BE NEAR YATESVILLE LAKE STATE PARK AROUND 715 PM...
LOUISA AROUND 720 PM...MARTHA AROUND 725 PM...GALLUP AROUND 730 PM
AND ULYSSES AROUND 735 PM.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-64 BETWEEN MILE
MARKERS 161 AND 191 IN KENTUCKY...AND BETWEEN MILE MARKERS 1 AND 2 IN
WEST VIRGINIA.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3840 8292 3837 8282 3845 8276 3848 8263
3840 8256 3789 8242 3790 8248 3795 8252
3795 8256 3788 8263 3799 8291 3799 8296
3796 8299 3798 8303 3803 8301 3812 8290
3817 8292 3818 8306 3823 8311 3834 8313
26Local storm report, Jul 11, 7:24 PM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
724 PM EDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND GST 2 W WARNOCK 38.49N 83.01W
07/11/2011 E50 MPH GREENUP KY CO-OP OBSERVER
&&
EVENT NUMBER RLX1100788
JSHSpecial weather statement, Jul 11, 7:46 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
746 PM EDT MON JUL 11 2011
VAZ003-004-WVZ033-120045-
BUCHANAN VA-DICKENSON VA-MCDOWELL WV-
746 PM EDT MON JUL 11 2011
...STRONG THUNDERSTORMS WILL AFFECT BUCHANAN...DICKENSON AND MCDOWELL
COUNTIES...
AT 741 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 4 MILES
NORTHWEST OF HINTON TO 17 MILES WEST OF WELCH TO 11 MILES NORTH OF
PIKEVILLE...MOVING SOUTH AT 35 MPH.
WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THESE
STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
THESE STORMS WILL BE NEAR COALWOOD...WELCH...KIMBALL...AND BRADSHAW
AROUND 755 PM...JOLO...ROSEANN...NORTHFORK...AND KEYSTONE AROUND 800
PM...ELBERT AND MAYBEURY AROUND 805 PM.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3703 8249 3713 8255 3721 8255 3727 8235
3753 8199 3742 8131 3728 8140 3725 8150
3720 8156 3719 8168 3723 8173 3718 8180
3713 8192 3712 8200 3704 8204 3703 8217
3695 8236
26Special weather statement, Jul 11, 9:12 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
912 PM EDT MON JUL 11 2011
VAZ003-120145-
DICKENSON VA-
912 PM EDT MON JUL 11 2011
...A STRONG THUNDERSTORM WILL AFFECT DICKENSON COUNTY...
AT 912 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER CLINTWOOD...
MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS TO 50 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH
THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY
IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...
MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
THIS STORM WILL BE NEAR CLINCHCO AROUND 920 PM...MCCLURE AROUND 925
PM...NORA AROUND 935 PM AND TRAMMEL AROUND 945 PM.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3698 8238 3698 8241 3704 8249 3714 8256
3720 8256 3730 8231 3710 8216 3705 8214
3703 8215 3702 8220 3699 8224 3699 8229
3695 8236
28The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 9:40 PM EDT | Special Weather Statement | RLX | Perry | 50 min |
| Jul 11, 9:54 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Perry | 36 min |
| Jul 11, 10:25 PM EDT | Special Weather Statement | RLX | Athens, Morgan | 35 min |
| Jul 11, 10:57 PM EDT | Special Weather Statement | RLX | Athens, Meigs, Morgan, Vinton, Washington | 48 min |
| Jul 11, 11:02 PM EDT | Special Weather Statement | RLX | Gallia, Jackson, Lawrence | 28 min |
| Jul 11, 11:04 PM EDT | Flash Flood Warning | RLX | Athens, Washington | 3 hr |
| Jul 11, 11:31 PM EDT | Special Weather Statement | RLX | Gallia, Lawrence | 74 min |
| Jul 12, 4:13 AM EDT | Heat Advisory | RLX | Gallia, Jackson, Lawrence | 14 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.